Alert archive / Virginia / Flash Flood Watches in 2021
Flash Flood Watch 3, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood watch at Jun 14, 2021, 10:25 PM EDT for 4 counties in Maryland; 5 counties in Virginia. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2021, 10:25 PM EDT (02:25 UTC)
- Expired
- Jun 15, 2021, 2:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Flood severity
- None
Counties Anne Arundel County, MD, Charles County, MD, Montgomery County, MD, Prince George's County, MD, Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA
The radar
The Sterling radar (KLWX), 39 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
982 WGUS61 KLWX 150225 FFALWX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Baltimore MD/Washington DC 1025 PM EDT Mon Jun 14 2021 DCZ001-MDZ013-014-016-504-VAZ053-054-150600- /O.NEW.KLWX.FF.A.0003.210615T0225Z-210615T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ District of Columbia-Prince Georges-Anne Arundel-Charles-Central and Southeast Montgomery-Fairfax-Arlington/Falls Church/Alexandria- Including the cities of Silver Spring, South Gate, Bowie, Arlington, Annapolis, Falls Church, Odenton, Bethesda, Chantilly, Centreville, College Park, Herndon, Severna Park, Greenbelt, McLean, St. Charles, Camp Springs, Rockville, Arnold, Waldorf, Suitland-Silver Hill, Laurel, Severn, Reston, Alexandria, Clinton, Glen Burnie, Washington, Annandale, Gaithersburg, and Franconia 1025 PM EDT Mon Jun 14 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY... The National Weather Service in Sterling Virginia has issued a * Flash Flood Watch for portions of DC...Maryland and northern Virginia, including the following areas: in DC, District of Columbia. In Maryland, Anne Arundel, Central and Southeast Montgomery, Charles and Prince Georges. In northern Virginia, Arlington/Falls Church/Alexandria and Fairfax. * Until 2 AM EDT Tuesday * Thunderstorms with intense rainfall will cause rainfall amounts around 1-2 inches in localized areas within an hour. * Heavy rain in short periods of time will cause the potential for streams and creeks to quickly rise out of their banks as well as the potential for flash flooding in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BJL
2 follow-up statements
825 WGUS61 KLWX 150416 FFALWX Flood Watch National Weather Service Baltimore MD/Washington DC 1216 AM EDT Tue Jun 15 2021 DCZ001-MDZ016-504-VAZ053-054-150530- /O.CAN.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ District of Columbia-Charles-Central and Southeast Montgomery- Fairfax-Arlington/Falls Church/Alexandria- Including the cities of McLean, Silver Spring, Arlington, St. Charles, Herndon, Rockville, Franconia, Falls Church, Washington, Annandale, Waldorf, Alexandria, Bethesda, Chantilly, Gaithersburg, Reston, and Centreville 1216 AM EDT Tue Jun 15 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for portions of DC... Maryland and northern Virginia, including the following areas: in DC, District of Columbia. In Maryland, Central and Southeast Montgomery and Charles. In northern Virginia, Arlington/Falls Church/Alexandria and Fairfax. The Flood Watch is cancelled. $$ MDZ013-014-150600- /O.CON.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Prince Georges-Anne Arundel- Including the cities of College Park, Clinton, South Gate, Glen Burnie, Bowie, Annapolis, Odenton, Camp Springs, Severn, Severna Park, Suitland-Silver Hill, Arnold, Greenbelt, and Laurel 1216 AM EDT Tue Jun 15 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... The Flash Flood Watch continues for * A portion of central Maryland, including the following areas: Anne Arundel and Prince Georges. * Until 2 AM EDT early this morning * Heavy rain has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ LFR
610 WGUS61 KLWX 150545 FFALWX Flood Watch National Weather Service Baltimore MD/Washington DC 145 AM EDT Tue Jun 15 2021 MDZ013-014-150645- /O.EXP.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Prince Georges-Anne Arundel- Including the cities of College Park, Clinton, South Gate, Glen Burnie, Bowie, Annapolis, Odenton, Camp Springs, Severn, Severna Park, Suitland-Silver Hill, Arnold, Greenbelt, and Laurel 145 AM EDT Tue Jun 15 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... The Flash Flood Watch for a portion of central Maryland, including the following areas: Anne Arundel and Prince Georges will expire AT 2 AM EDT early this morning. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ LFR
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 10:15 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 14, 10:15 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 1015 PM EDT Mon Jun 14 2021 .SYNOPSIS... A series of cold fronts will move through the area through mid week. Canadian high pressure will build overhead for much of the second half of the week. Another cold front may approach the area early next week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect until 2AM for locations for the Washington and Baltimore Metro areas as well as southern MD and northern VA. Previous discussion follows. A relative min in CAPE has caused lower confidence for locations west of the Blue Ridge Mountains, but a few severe storms are possible this evening due to stronger shear and a boundary dropping in from the north. However, confidence increases for locations east of the Blue Ridge Mountains this evening due to higher amounts of instability. The surface flow has backed to the south ahead of the approaching boundary, and this has caused a southerly flow to increase dewpoints this evening. At the same time, a bay breeze can be seen on radar retrograding west while the boundary from the convection upstream is dropping south. The intersecting boundaries, strong shear around 50 kts, and increasing CAPE suggests that some storms will be severe, with discrete supercells possible. Damaging winds and large hail are the primary threats, but an isolated tornado cannot be ruled out as the low-level shear increases some near the bay breeze and around intersecting boundaries. A low-end threat for flash flooding persists, especially across the metro areas where convection will be more widespread and co-located with lower FFG. However, a strong cold pool should stabilize the atmosphere quickly, causing any training convection to weaken. Also, the storm motion will be fast due to the strong shear. Therefore, confidence is too low for a Flash Flood Watch at this time. Convection should gradually dissipate late this evening into the overnight as the cold front drops farther south and drier air advects in from the northwest. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... A mid-level trough and associated cold front will move through the CWA Tuesday. This frontal passage will be notably drier, but cannot rule out a few showers with the relatively higher chance (still isolated in nature) up near the Mason-Dixon line. High temperatures Tuesday do look to be about 5 degrees cooler than today and closer to seasonal normals. Dry and clear Tuesday night with temperatures dipping into the mid 40s across the Allegheny Front. As Canadian high pressure builds in Wednesday, the main story will be the below normal temperatures and low humidity values. The immediate metropolitan areas have the best chance of breaking 80, with the higher elevations out west not making it out of the 60s. Most locations will be in the low to mid 70s. Come Wednesday night, there could be a few locations that make a run into the upper 30s, mainly across the valleys in the higher terrain of Garrett, western Grant, western Pendleton, and western Highland. Outside of the higher terrain, it will be a good night to open the windows and let in some cool air with low humidity. && .LONG TERM /THURSDAY THROUGH MONDAY/... Generally good agreement amongst guidance in regards to the long term period. A deep upper level trough will continue to pivot eastward on Thursday. However, with the trough axis offshore, we'll be under general subsidence, resulting in surface high pressure over the Ohio Valley becoming focused over the region through the end of the week. Seasonably cooler conditions with temperatures in the upper 70s are expected coupled with low humidity. The high will then continue to shift offshore on Friday, inducing a southerly flow which will bring the return of heat and humidity back to the region. Guidance solutions diverge somewhat in regards to the timing of the next FROPA on Saturday. The ECMWF is a bit earlier than the GFS which would greatly determine how much convective activity develops. There's also question into the progression of the front as some of the guidance including their ensembles indicate the front stalling across the CWA Sunday. If that's the case, then potential for more unsettled weather is possible on Sunday into Monday. Guidance redevelops a Bermuda high just to our east by early next week, thus could see this situation play out correctly. Another area of low pressure may then traverse along said stalled boundary which would set us up for additional unsettled weather in terms of showers and thunderstorms, even the potential for isolated flooding. Will need to monitor trends over the next few days. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... Some storms across the eastern terminals may be severe with locally damaging wind gusts and large hail being the primary threats. The best chance for strong to severe storms will be through 04z across IAD, DCA, BWI, and MTN. A brief period of MVFR cigs/vsbys are possible overnight, but drier air should allow for VFR conditions most of the time. Another cold front is expected to push through the region on Tuesday. However that front lacks and significant moisture. Therefore, conditions should remain VFR throughout. High pressure returns for Wednesday and continues through Friday under a westerly flow. && .MARINE... SMWs will likely be needed tonight as thunderstorms move across the waters. The most likely time window for storms to move across the waters will be through 2 AM. A Small Craft Advisory is in effect tonight through tomorrow. South to southwest winds this evening will turn northwesterly behind the front later tonight through tomorrow. Northwesterly flow will continue on Wednesday, but winds are expected to be sub- SCA in nature Generally lighter NW flow thereafter through Thursday night (though another mainly dry front may kick winds up a bit Tuesday night into Wednesday). Small Craft Advisory conditions are likely Fri afternoon into Sunday. && .TIDES/COASTAL FLOODING... Elevated water levels are expected tonight into Tuesday morning, but the flow will turn northwest during this time, so confidence in minor tidal flooding is low. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ530>543. && SYNOPSIS...KJP NEAR TERM...BJL/KJP SHORT TERM...KJP LONG TERM...MSS AVIATION...BJL/MSS/KJP MARINE...BJL/MSS/KJP TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 14, 10:13 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1013 PM EDT Mon Jun 14 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-151000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for the entire area until 2 AM. Damaging wind gusts and large hail are the primary threats, and an isolated tornado is possible. An isolated instance of flash flooding is possible this evening due to heavy rainfall associated with thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-151000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for central Maryland and northern Virginia until 2 AM. Damaging wind gusts and large hail are the primary threats, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ001-501-502-VAZ503-504-WVZ501>506-151000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated.
In the hours before
Local storm report, Jun 14, 10:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 1 SSW CLARKSBURG 39.23N 77.28W
06/14/2021 M0.75 INCH MONTGOMERY MD PUBLIC
&&
EVENT NUMBER LWX2104360
CPBLocal storm report, Jun 14, 10:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1006 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD BALTIMORE 39.30N 76.61W
06/14/2021 BALTIMORE CITY MD 911 CALL CENTER
SEVERAL ROADS CLOSED DUE TO HIGH WATER ON THE WESTERN
SIDE OF THE CITY OF BALTIMORE
&&
EVENT NUMBER LWX2104361
CPBLocal storm report, Jun 14, 10:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 2 N ARBUTUS 39.27N 76.69W
06/14/2021 BALTIMORE CITY MD EMERGENCY MNGR
TREES DOWN NEAR RESIDENCE ON SOUTH BEECHFIELD AVENUE
NEAR RIDGE DRIVE.
&&
EVENT NUMBER LWX2104362
CPBLocal storm report, Jun 14, 10:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1014 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 2 W FELLS POINT 39.27N 76.60W
06/14/2021 M0.75 INCH BALTIMORE CITY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX2104363
CPBLocal storm report, Jun 14, 10:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1017 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG 1 NNW PUMPHREY 39.24N 76.65W
06/14/2021 BALTIMORE MD TRAINED SPOTTER
TREE DOWN ON KESSLER ROAD.
0943 PM HAIL 1 NNW PUMPHREY 39.24N 76.65W
06/14/2021 M0.75 INCH BALTIMORE MD TRAINED SPOTTER
TREE DOWN ON KESSLER ROAD.
&&
EVENT NUMBER LWX2104364
EVENT NUMBER LWX2104365
CPBLocal storm report, Jun 14, 10:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1022 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL ELKRIDGE 39.20N 76.75W
06/14/2021 M1.00 INCH HOWARD MD NWS EMPLOYEE
&&
EVENT NUMBER LWX2104366
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Howard, City of Baltimore | 43 min |
| Jun 14, 9:22 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 38 min |
| Jun 14, 9:29 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 46 min |
| Jun 14, 9:55 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 50 min |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 28 min |
| Jun 14, 10:05 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 2 hr |
| Jun 14, 10:12 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford | 33 min |
| Jun 14, 10:16 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 44 min |
| Jun 14, 10:30 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 45 min |
| Jun 14, 10:49 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Jun 14, 11:23 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 24 min |
| Jun 15, 1:43 AM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 17 min |
| Jun 15, 1:53 AM EDT | Areal Flood Warning | LWX | Prince George's | 4 hr |
| Jun 15, 10:26 AM EDT | Areal Flood Warning | LWX | Prince George's | 9 hr |
| Jun 14, 8:26 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, Prince William, City of Fairfax, City of Manassas, City of Manassas Park | 37 min |
| Jun 14, 9:01 PM EDT | Special Marine Warning | LWX | 46 min | |
| Jun 14, 9:08 PM EDT | Special Marine Warning | LWX | 114 min | |
| Jun 14, 10:07 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jun 14, 10:11 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax | 49 min |
| Jun 14, 10:18 PM EDT | Special Marine Warning | LWX | 64 min | |
| Jun 14, 10:48 PM EDT | Special Marine Warning | LWX | 74 min | |
| Jun 14, 11:11 PM EDT | Special Marine Warning | LWX | 36 min | |
| Jun 15, 2:05 AM EDT | Areal Flood Warning | LWX | Fairfax | 4 hr |
| Jun 15, 6:08 AM EDT | Areal Flood Warning | LWX | Fairfax, City of Fairfax | 46 min |
| Jun 15, 10:01 AM EDT | Coastal Flood Advisory | LWX | 2 hr |
Nearby
Flash Flood Watches in Virginia, 2021Flash Flood Watches in Maryland, 2021Flash Flood Watches in District of Columbia, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.